Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581 by Marco Schuchmann

Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581

byMarco Schuchmann

Kobo ebook | January 15, 2015 | German

Pricing and Purchase Info

$2.99

Prices and offers may vary in store

Available for download

Not available in stores

about

Contents: Approximation Error by Using a Finite Number of Base Coefficients for Special Types of Wavelets: 5 - 14 Solving Fredholm Integral Equations with Application of the Four Chebyshev Polynomials: 15 - 20
Title:Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581Format:Kobo ebookPublished:January 15, 2015Publisher:Books on DemandLanguage:German

The following ISBNs are associated with this title:

ISBN - 10:3738669426

ISBN - 13:9783738669428

Reviews